# SDR 98ZZZX4462

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N961CC
- Make and model: Cessna 210N
- Aircraft serial: 21064620
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 653446
- Condition: Worn
- Location: Engine Exhaust
- Part time: 650 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, LEAKAGE WAS FOUND PAST THE INTAKE VALVE ON THE NR 6 CYLINDER.  THE REMOVED CYLINDER, INTAKE VALVE AND GUIDE WERE FOUND WORN OUT.  THE VALVE LASH WAS ALSO FOUND TO BE EXCESSIVE ON THE NR'S 2, 4, AND 6 CYLINDERS.  THE PUSH RODS WERE REPLACED WITH .030 INCH OVERSIZE.  THE VALVE LASH ON THE NR'S 1, 3, AND 5 CYLINDERS WERE FOUND TO BE WITHIN SPECIFICATIONS AS THEY ALREADY HAD OVERSIZE PUSH RODS INSTALLED.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE PARTS AND ASSEMBLY PROCESS FROM THE FACTORY.
